# SDR IXXA2022032504

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fire Seal
- Part number: 311T2570145
- Part serial: NSN
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 436CL  HAS DAMAGED FIRE SEAL
